# SDR UALA2012042302449

- Difficulty date: April 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 77,436 hours, 22,450 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225122103
- Part serial: 2352
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS HAS UNCODED FAULT.   RADAR WEAK.  DID NOT PANT ANY RETURNS FOR CELLS WE HAD TO DV8 ARND. IN MAX MID AND NORM.  ITEM HAS HISTORY.  REPLACED WEATHER RADAR TRANSCEIVER.  TESTED DISPLAY NORMAL WITH NO FAILURE MESSAGES.
